SUCRA検索
  
     詳細検索
インデックスツリー

詳細



閲覧数:497
ID KY-AA12318206-6302-13
アイテムタイプ Article
このアイテムを表示する
本文 KY-AA12318206-6302-13.pdf
Type : application/pdf Download
Size : 469.0 KB
Last updated : Oct 29, 2014
Downloads : 175

Total downloads since Oct 29, 2014 : 175
タイトル On Regular Supercompact Spaces<数学・自然科学>
著者
KIMURA, Takashi
Faculty of Education, Saitama University
[出版社版]
出版者 埼玉大学教育学部
日付
出版年: 2014 - 2014
作成日: 2014-10-28
更新日: 2014-12-16
上位タイトル
埼玉大学紀要. 教育学部 (Journal of Saitama University. Faculty of Education). Vol.63, No.2  (2014. ) ,p.189- 194
識別番号
ISSN
18815146
抄録 In this paper we prove that every compact tree-like space is regular supercompact. This is a positive answer to a question of J. van Mill. As an application we obtain that the Stone-Čech compactification and the Freudenthal compactification of a rim-compact tree-like space are regular supercompact.
キーワード
tree-like
regular supercompact
regular Wallman
注記 2010 Mathematics Subject Classification : Primary 54D30
言語
eng
資源タイプ text
ジャンル Departmental Bulletin Paper
著者版フラグ publisher
Index
/ Public / 埼玉大学 / 教育学部
/ Public / ジャンル別 / 研究紀要 / 埼玉大学 / 教育学部紀要
/ Public / 主題別 / 数物系科学 / 数学 / 幾何学
関連アイテム


メインメニュー
SUCRAについて
リンク
SUCRAログイン
ユーザ名

パスワード